# SDR CALA2013121393684

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 69,494 hours, 25,412 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S MIC BUTTON STICKS AFTER TRANSMITTING FROM PTT SWITCH ON AUDIO SELECTOR PANEL.  REPLACED PANEL, TESTED OKAY.
